Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Overrings of principal ideal domains


Author: H.-H. Brungs
Journal: Proc. Amer. Math. Soc. 28 (1971), 44-46
MSC: Primary 16.15
DOI: https://doi.org/10.1090/S0002-9939-1971-0271137-7
MathSciNet review: 0271137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All rings between a (right and left) principal ideal domain $ R$ and its skewfield $ Q(R)$ of quotients are quotient rings of $ R$ with respect to Ore-systems in $ R$.


References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Remarks on principal ideal rings, Osaka Math. J. 15 (1963), 59-69. MR 27 #1469. MR 0151484 (27:1469)
  • [2] H. H. Brungs, Ringe mit eindeutiger Faktorzerlegung, J. Reine Angew. Math. 236 (1969), 43-66. MR 0249462 (40:2707)
  • [3] P. M. Cohn, Noncommutative unique factorization domains, Trans. Amer. Math. Soc. 109 (1963), 313-331. MR 0155851 (27:5785)
  • [4] R. W. Gilmer, Jr. and J. Ohm, Integral domains with quotient overrings, Math. Ann. 153 (1964), 97-103. MR 28 #3051. MR 0159835 (28:3051)
  • [5] N. Jacobson, The theory of rings, Math. Surveys, no. 2, Amer. Math. Soc., Providence, R. I., 1943. MR 5, 31. MR 0008601 (5:31f)
  • [6] A. V. Jategaonkar, Left principal ideal rings, Lecture Notes in Math., no. 123, Springer-Verlag, New York, 1970. MR 0263850 (41:8449)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0271137-7
Keywords: Overrings, principal ideal domains, local rings
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society